# SDR 06FDEA03802

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO COMPARTMENT, DAMAGE TO STA 580 FRAME BETWEEN STR 22L AND 25L.  REMOVED DAMAGE ON FRAME BS 580 STR 22L TO 25L AND REPAIRED IAW SRM 53-10-1, 51-40-3.
